# SDR RAIA00109011

- Difficulty date: September 24, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 12,865 hours, 13,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6134051
- Part serial: X000468
- Condition: Inoperative
- Part time: 9,927 hours, 11,143 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

7434-STL-FLOOR EMERGENCY PATH LIGHTS OUT BETWEEN ROW 6&7. MAINTENANCE REMOVED AND REPLACED #3 EMERGENCY LIGHT POWER SUPPLY.
